Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1990, Volume 29, Number 6, Pages 675–695 (Mi al2129)  

This article is cited in 1 scientific paper (total in 2 paper)

Toward a description of monoids over which all polygons have $\omega$-stable theories

T. G. Mustafin


Full text: PDF file (7852 kB)

Bibliographic databases:
UDC: 517.11
Received: 20.08.1989

Citation: T. G. Mustafin, “Toward a description of monoids over which all polygons have $\omega$-stable theories”, Algebra Logika, 29:6 (1990), 675–695

Citation in format AMSBIB
\Bibitem{Mus90}
\by T.~G.~Mustafin
\paper Toward a description of monoids over which all polygons have
$\omega$-stable theories
\jour Algebra Logika
\yr 1990
\vol 29
\issue 6
\pages 675--695
\mathnet{http://mi.mathnet.ru/al2129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1294236}


Linking options:
  • http://mi.mathnet.ru/eng/al2129
  • http://mi.mathnet.ru/eng/al/v29/i6/p675

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Stepanova, “Monoids All Polygons Over Which Are $\omega$-Stable: Proof of the Mustafin – Poizat Conjecture”, Algebra and Logic, 41:2 (2002), 124–126  mathnet  crossref  mathscinet  zmath
    2. B. S. Baizhanov, B. Sh. Kulpeshov, T. S. Zambarnaya, “A.D. Taimanov and model theory in Kazakhstan”, Sib. elektron. matem. izv., 17 (2020), 1–58  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021